Dual spaces of conditional Köthe spaces of double numerical sequences
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1991), pp. 90-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_2_a13,
author = {S. P. Milovidov and A. I. Povolotskii},
title = {Dual spaces of conditional {K\"othe} spaces of double numerical sequences},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {90--91},
year = {1991},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_2_a13/}
}
S. P. Milovidov; A. I. Povolotskii. Dual spaces of conditional Köthe spaces of double numerical sequences. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1991), pp. 90-91. http://geodesic.mathdoc.fr/item/IVM_1991_2_a13/